# SDR CA011119003

- Difficulty date: November 7, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Boeing 727260
- Aircraft time: 30,810 hours, 15,755 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Component: Engine, Pwa, JT8D15A
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT, THRUST AT IDLE, NR 3 START LEVER VIBRATED IN DETENT. NR 3 EGT 100 DEGREES HIGHER THAN ENGINES NR 1 AND 2. "WHINING NOISE" AND VIBRATION FELT IN FLOOR WHEN THRUST LEVER ADVANCED.  ENGINE SHUT DOWN IN FLIGHT.  BORESCOPE INSPECTION CARRIED OUT ON AFFECTED ENGINE. ENGINE REJECTED,  REMOVED FROM SERVICE AND ROUTED TO REPAIR FACILITY.  AWAITING SHOP EVALUATION.
